# SDR QMLA2016080116088

- Difficulty date: August 1, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N5230J
- Make and model: Snias AS350B3
- Aircraft serial: 3256
- Aircraft time: 8,708 hours, 27,859 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 2300000207
- Part serial: TB3615
- Condition: Buckled
- Location: Tailboom
- Component: Tailboom, Airbus
- Component part number: 2300000207
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN BUCKLED AND DENTED JUST AFT OF TAIL BOOM JUNCTION FRAME.
